Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A fixed-point theorem

Author: A. D. Wallace
Journal: Bull. Amer. Math. Soc. 51 (1945), 413-416
MathSciNet review: 0012221
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. L. Ayres, Some generalizations of the Scherrer fixed point theorems, Fund. Math. vol. 16 (1930) p. 333.
  • 2. J. L. Kelley, Fixed sets under homeomorphisms, Duke Math. J. 5 (1939), 535–537. MR 0000174 (1,29d)
  • 3. C. Kuratowski, Une méthode d'élimination des nombres transfinis des raisonnements mathématiques, Fund. Math. vol. 3 (1922) pp. 76-108.
  • 4. G. E. Schweigert, Fixed elements and periodic types for homeomorphisms on s.l.c. continua, Amer. J. Math. 66 (1944), 229–244. MR 0010279 (5,274e)
  • 5. A. D. Wallace, Monotone transformations, Duke Math. J. 9 (1942), 487–506. MR 0007488 (4,147d)

Additional Information

PII: S 0002-9904(1945)08367-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia